# SDR FDEA201110184563

- Difficulty date: October 18, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70821
- Condition: Corroded
- Location: Bs 1531-1541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK BS 1531-1541 X= -8.5 CORRODED.  SEAT TRACK REPAIRED IAW SRM 53-00-52, FIG 201, REV 47.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
